I take 3 100mg Wellbutrin tablets a day.
I stopped taking them today.
Is that ok?
I agree with kaw06/LaurieShay... you should never stop these type meds abruptly they can give so really nasty/aweful side effects..you might feel fine right now for you just stopped it, but soon as it's all out is when the withdrawals will start... I agree with LaurieShay if you truly want off this med have your doc onboard and have him help you do a very slow taper so you don't have to endure feeling worse... may I ask why you want off? You do no that all of your symptoms that you orginally where taken this med for will return if you r on nothing unless it is just this med you want off of and plan on getting on something else... I suggest you get ahold of your doc and talk to him and come up with a taper asap and discuss other options... keep us posted as to how you r doing we r here for you...
Well, by now you've received the message from others that it's definitely not a good idea to abruptly stop taking your Wellbutrin. Please contact your Doc to get support and instruction, if you're thinking it's the right thing to do. There may be another med that's right for you or it may be a matter of adjusting the Wellbutrin dosage. Good Luck to you. Please let us know how you're doing.
NO Its not OK to just stop the wellbutrin, especially that many MG. I take 100 mg once a day and I tried to ween my self off by taking them every other day then take one day stop two and so on, then I stopped altogether and after about 2 weeks I started feeling terrible, no energy no enthusiasm, and I realized that while I thaught I felt ok weening myself off I didnt realize that just like it takes about a month to get completly in your system, It also takes about a month to get out, and about a month after I started trying to ween myself off is when I took that dive!!
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 1 answer
Posted 17 Apr 2011 • 2 answers
I have been on Wellbutrin for several years; 450mg per day. I have developed leukopenia which can be
Posted 24 Mar 2013 • 4 answers
Posted 19 Nov 2013 • 1 answer
Posted 23 Feb 2016 • 1 answer